# SDR AUS20040505

- Difficulty date: June 14, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 05232182
- Condition: Bent
- Location: Aileron Control
- Part time: 6,028 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON PUSH-PULL ROD BENT.
